# SDR DL757960009

- Difficulty date: January 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffee Maker
- Condition: Odor
- Location: Aft Galley
- Component: 811150417
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

REPORTED BY FLIGHT ATTENDANT, AFT GALLEY NR 1 COFFEE MAKER HAS SLIGHT ELE SMELL.  FWD TO MCO, THEN REPLACED COFFEE MAKER.
